Alert archive / Louisiana / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 165, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jun 7, 2021, 4:45 PM CDT for Union County, Arkansas; 6 parishes in Louisiana. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2021, 4:45 PM CDT (21:45 UTC)
- Expired
- Jun 7, 2021, 5:45 PM CDT
- In force
- 60 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Union County, AR, Caldwell Parish, LA, Jackson Parish, LA, Lincoln Parish, LA, Ouachita Parish, LA, Union Parish, LA, Winn Parish, LA
The radar
The Shreveport radar (KSHV), 164 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 12:32 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 9.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2401 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 563 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.1
The text
As transmitted.
600
WUUS54 KSHV 072145
SVRSHV
ARC139-LAC021-049-061-073-111-127-072245-
/O.NEW.KSHV.SV.W.0165.210607T2145Z-210607T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
445 PM CDT Mon Jun 7 2021
The National Weather Service in Shreveport has issued a
* Severe Thunderstorm Warning for...
Southeastern Union County in south central Arkansas...
Northern Caldwell Parish in north central Louisiana...
Jackson Parish in north central Louisiana...
Union Parish in north central Louisiana...
Ouachita Parish in north central Louisiana...
Lincoln Parish in north central Louisiana...
Northeastern Winn Parish in north central Louisiana...
* Until 545 PM CDT.
* At 445 PM CDT, severe thunderstorms were located along a line
extending from 9 miles north of Farmerville to near Jonesboro,
moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Monroe, Ruston, Claiborne, West Monroe, Grambling, Jonesboro,
Huttig, Swartz, Brownsville-Bawcom, Brownsville-Bawcomville,
Farmerville, Richwood, Bernice, Sterlington, Strong, Cooley,
Lapile, Dubach, Choudrant and Simsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3240 9200 3228 9203 3227 9199 3219 9201
3220 9198 3214 9197 3215 9281 3290 9271
3321 9223 3321 9218 3316 9217 3316 9211
3309 9213 3301 9207 3271 9206 3269 9205
3271 9197 3266 9191 3260 9193 3252 9190
TIME...MOT...LOC 2145Z 265DEG 28KT 3291 9242 3224 9275
HAIL...0.75IN
WIND...60MPH
$$
192 follow-up statements
653
WWUS54 KSHV 072214
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
514 PM CDT Mon Jun 7 2021
ARC139-LAC021-049-061-073-111-127-072245-
/O.CON.KSHV.SV.W.0165.000000T0000Z-210607T2245Z/
Union AR-Caldwell LA-Jackson LA-Union LA-Ouachita LA-Lincoln LA-
Winn LA-
514 PM CDT Mon Jun 7 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHEASTERN UNION COUNTY...NORTHERN CALDWELL...JACKSON...
UNION...OUACHITA...EASTERN LINCOLN AND NORTHEASTERN WINN PARISHES...
At 513 PM CDT, severe thunderstorms were located along a line
extending from 8 miles south of Huttig to 11 miles east of Jonesboro,
moving east at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Monroe, Ruston, Claiborne, West Monroe, Jonesboro, Huttig, Swartz,
Brownsville-Bawcom, Brownsville-Bawcomville, Farmerville, Richwood,
Sterlington, Strong, Lapile, Choudrant, Marion, Chatham, Eros,
Felsenthal and Downsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3240 9200 3228 9203 3227 9199 3219 9201
3220 9198 3214 9197 3215 9273 3232 9265
3265 9258 3290 9260 3321 9223 3321 9218
3316 9217 3316 9211 3309 9213 3301 9207
3271 9206 3271 9197 3266 9191 3252 9190
TIME...MOT...LOC 2213Z 270DEG 28KT 3293 9218 3226 9251
HAIL...0.75IN
WIND...60MPH
$$
19368
WWUS54 KSHV 072231
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
531 PM CDT Mon Jun 7 2021
LAC061-127-072240-
/O.CAN.KSHV.SV.W.0165.000000T0000Z-210607T2245Z/
Lincoln LA-Winn LA-
531 PM CDT Mon Jun 7 2021
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LINCOLN AND
NORTHEASTERN WINN PARISHES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central Arkansas...and north central Louisiana.
LAT...LON 3240 9200 3228 9203 3227 9199 3219 9201
3220 9198 3214 9197 3215 9255 3237 9245
3255 9240 3287 9230 3321 9223 3321 9218
3316 9217 3316 9211 3309 9213 3301 9207
3271 9206 3271 9197 3266 9191 3252 9190
TIME...MOT...LOC 2230Z 270DEG 28KT 3294 9205 3227 9238
$$
ARC139-LAC021-049-073-111-072245-
/O.CON.KSHV.SV.W.0165.000000T0000Z-210607T2245Z/
Union AR-Caldwell LA-Jackson LA-Union LA-Ouachita LA-
531 PM CDT Mon Jun 7 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHEASTERN UNION COUNTY...NORTHERN CALDWELL...EASTERN
JACKSON...EASTERN UNION AND OUACHITA PARISHES...
At 530 PM CDT, severe thunderstorms were located along a line
extending from 9 miles west of Beekman to 19 miles southwest of
Brownsville-Bawcom, moving east at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Monroe, Claiborne, West Monroe, Huttig, Swartz, Brownsville-Bawcom,
Brownsville-Bawcomville, Richwood, Sterlington, Marion, Chatham,
Eros, Felsenthal, Drew, Fondale, Vixen, Bosco, Riverton, Haile and
Millhaven.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3240 9200 3228 9203 3227 9199 3219 9201
3220 9198 3214 9197 3215 9255 3237 9245
3255 9240 3287 9230 3321 9223 3321 9218
3316 9217 3316 9211 3309 9213 3301 9207
3271 9206 3271 9197 3266 9191 3252 9190
TIME...MOT...LOC 2230Z 270DEG 28KT 3294 9205 3227 9238
HAIL...0.75IN
WIND...60MPH
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:36 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jun 7, 2:36 PM CDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
236 PM CDT Mon Jun 7 2021
.SHORT TERM.../Tonight through Tuesday Night/
Line of thunderstorms about to enter NW LA trailing south and
southwest into Deep Texas attm is mostly sub-severe but cannot
rule out some severe winds with it as it continues marching
eastward this afternoon. Airmass ahead of it has become very
unstable with CAPE pushing 4000 J/KG even though Deep Layer Shear
is rather week. Propagation alone, along with the wet soils we
have in place suggests that we will likely continue to see
sporadic trees down for a few more hours with the watch expiring
at 7 pm. There may even be an isolated tornado threat across
mainly Southwest Arkansas where low level winds are slightly
backed compared to the wind field across N LA ahead of the line.
Fortunately the line is moving sufficiently enough that flooding
is not an immediate concern but that concern could really ramp up
late this evening through the overnight hours tonight.
Some high res solutions, including the 3KM NAM is hinting at an
area of much heavier QPF developing late tonight, somewhere across
the Middle Red River Valley of NE TX, SE OK and SW AR. This
appears to be co-located with the parent MCV spinning across N TX
attm and/or the base of the upper trough itself that we have been
dealing with for days. Could easily see an area of rainfall
somewhere across the Middle Red River Basin, north of Shreveport
exceeding 5 inches overnight through Tuesday Morning. This is far
from certain as this kind of nocturnal convection is highly
dependent on the development of a low level nocturnal jet and the
current convection moving through our region could disrupt the
development of this jet overnight. The current Flash Flood Watch
runs through 12z Tue and if we do see the heavier nocturnal
rainfall overnight across our northern third, then the watch would
likely need to be extended beyond 12z Tue but will allow future
shifts to make this call.
Thanks for the coordination today WPC, SPC, FWD, LZK. Updated
package already sent...13.
.LONG TERM.../Wednesday through Sunday Night/
Lingering convection possible across Arkansas and Louisiana in the
wake of an upper-trough that is forecast to linger across the Mid-
Mississippi River Valley at the start of the period. An upper-ridge
gradually building east across Central Texas will support a warmer
and drier forecast across east Texas and southeast Oklahoma.
Upper-ridge to finally build far enough eastward to place the entire
ArkLaTex into a hot and dry regime with temperatures on Friday and
Saturday forecast to climb into the lower 90s.
Otherwise, a weak frontal boundary will shift south across the
region late in the weekend bringing a renewed chance of showers and
thunderstorms along with slightly cooler temperatures.
/05/
&&
.PREV DISCUSSION... /issued 1157 AM CDT Mon Jun 7 2021/
AVIATION...
Difficult flying conditions will only become more difficult as we
move into the afternoon hours and especially the evening hours
with multiple rounds of convection likely. Begin with prevailing
VCTS across most terminal locations with prevailing TSRA at the
TYR/GGG terminals. Tried to time the current convection just west
of our western most terminal sites eastward through the day into
the evening. Do believe we will lose much of the storm coverage by
late this evening near and south of the I-20 terminal locations
but TSRA could continue through much of the night into the morning
hours at the TXK and ELD terminals.
Did prevail IFR ceilings across most locations near our just prior
to sunrise with MVFR ceilings returning by mid morning on Tuesday.
Winds will be mostly S to SE near 10kts but much stronger and
gusts near thunderstorms through the TAF period.
13
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 73 89 75 91 / 70 40 10 20
MLU 73 88 74 89 / 80 60 20 40
DEQ 68 83 71 89 / 70 70 30 20
TXK 69 85 73 89 / 70 70 30 20
ELD 67 85 71 89 / 80 70 40 30
TYR 72 88 75 90 / 60 30 0 10
GGG 71 87 74 90 / 60 40 10 10
LFK 74 90 75 92 / 80 30 0 20
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch through Tuesday morning for ARZ070-051-059>061-
070>073.
LA...Flash Flood Watch through Tuesday morning for LAZ001>004.
OK...Flash Flood Watch through Tuesday morning for OKZ077.
TX...Flash Flood Watch through Tuesday morning for TXZ096-097-108>112-
124>126-136>138-149>151.
&&
13/05/13Hazardous weather outlook, Jun 7, 1:02 PM CDT, 3 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 102 PM CDT Mon Jun 7 2021 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-081815- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 102 PM CDT Mon Jun 7 2021 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... Showers and thunderstorms will be possible across the entire region today, with damaging winds and localized heavy rain leading to flash flooding possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Widespread shower and thunderstorms will continue on Tuesday, which may lead to additional localized flash flooding concerns. Can't rule out strong gusty winds, especially if storms are able to organized into clusters. Much drier conditions are expected for the remainder of the week as upper ridging builds into the region. Widespread rain chances are possible by next weekend. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will be needed this afternoon. 05
In the hours before
Special weather statement, Jun 7, 3:37 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Shreveport LA
337 PM CDT Mon Jun 7 2021
LAZ010-011-017-018-TXZ165>167-072130-
De Soto LA-Natchitoches LA-Red River LA-Sabine LA-Sabine TX-
Angelina TX-San Augustine TX-
337 PM CDT Mon Jun 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DE SOTO...
SOUTHEASTERN RED RIVER...WESTERN NATCHITOCHES AND SABINE PARISHES...
SOUTHEASTERN ANGELINA...SOUTHEASTERN SAN AUGUSTINE AND SABINE
COUNTIES UNTIL 430 PM CDT...
At 337 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Mansfield to near Converse to
Rosevine to 12 miles north of Rockland. Movement was east at 25 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Natchitoches, Mansfield, Milam, Many, Coushatta, Zwolle, Hemphill,
Campti, Pineland, Converse, Allen, Oak Grove, Pleasant Hill, Florien,
Provencal, Noble, Fisher, Robeline, Powhatan and Lake End.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northwestern Louisiana...and eastern Texas.
LAT...LON 3103 9448 3130 9411 3158 9383 3206 9368
3202 9307 3136 9323 3136 9339 3128 9344
3128 9353 3119 9355 3117 9358 3116 9391
TIME...MOT...LOC 2037Z 254DEG 23KT 3207 9359 3182 9370 3144 9399 3118
9433
19Special weather statement, Jun 7, 3:42 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Shreveport LA
342 PM CDT Mon Jun 7 2021
ARZ060-061-072-073-072115-
Hempstead AR-Union AR-Nevada AR-Columbia AR-
342 PM CDT Mon Jun 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HEMPSTEAD...
NEVADA...NORTHWESTERN UNION AND NORTHERN COLUMBIA COUNTIES UNTIL 415
PM CDT...
At 342 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Prescott to near Bodcaw to near McNeil to
near Magnolia. Movement was east at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Magnolia, Prescott, Smackover, Waldo, McNeil, Emmet, Perrytown,
Rosston, Willisville, Bodcaw, Bluff City, Mount Holly, White Oak Lake
State Park, Mount Vernon, Cale, Laughlin, Waterloo, Falcon, Boughton
and College Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central and southwestern Arkansas.
LAT...LON 3395 9342 3396 9338 3390 9330 3384 9329
3380 9318 3382 9314 3378 9310 3338 9312
3337 9279 3339 9276 3336 9268 3332 9270
3323 9337 3340 9339 3344 9337 3345 9343
3356 9351 3396 9358 3394 9351 3396 9347
TIME...MOT...LOC 2042Z 253DEG 31KT 3375 9340 3354 9337 3340 9318 3331
9323
15Special weather statement, Jun 7, 3:52 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Shreveport LA
352 PM CDT Mon Jun 7 2021
ARZ072-073-LAZ004-006-072145-
Union AR-Columbia AR-Union LA-Claiborne LA-
352 PM CDT Mon Jun 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN UNION AND SOUTHEASTERN
COLUMBIA COUNTIES...NORTHWESTERN UNION AND CLAIBORNE PARISHES UNTIL
445 PM CDT...
At 352 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Magnolia to near Emerson to near
Haynesville to 8 miles west of Homer. Movement was east at 30 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
El Dorado, Magnolia, Homer, Norphlet, Junction City, Haynesville,
Bernice, Calion, Emerson, Atlanta, Wesson, Village, Lisbon, Cooley,
Calhoun, Spearsville, Lillie, Newell, Spotville and Catesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central and southwestern Arkansas...and north central and
northwestern Louisiana.
LAT...LON 3334 9255 3312 9251 3292 9252 3276 9257
3276 9323 3287 9323 3307 9324 3324 9329
TIME...MOT...LOC 2052Z 266DEG 28KT 3328 9319 3309 9315 3290 9316 3275
9320
19Local storm report, Jun 7, 4:00 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
400 PM CDT MON JUN 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 4 SE BENTON 32.65N 93.70W
06/07/2021 BOSSIER LA 911 CALL CENTER
NUMEROUS TREES AND POWER LINES DOWN ACROSS
BOSSIER PARISH.
&&
ASSpecial weather statement, Jun 7, 4:14 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Shreveport LA
414 PM CDT Mon Jun 7 2021
LAZ006-013-014-072200-
Ouachita LA-Union LA-Jackson LA-
414 PM CDT Mon Jun 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JACKSON...
SOUTHEASTERN UNION AND WESTERN OUACHITA PARISHES UNTIL 500 PM CDT...
At 413 PM CDT, Doppler radar was tracking a strong thunderstorm 15
miles southwest of Brownsville-Bawcom, moving north at 30 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Claiborne, Chatham, Eros, Downsville, Drew, Cheniere, Calhoun, Rocky
Branch, Mineral Springs, Caderville, Eureka and Folksville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
north central Louisiana.
LAT...LON 3228 9231 3231 9246 3241 9242 3272 9242
3272 9214
TIME...MOT...LOC 2113Z 194DEG 26KT 3237 9240
19Special weather statement, Jun 7, 4:30 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Shreveport LA
430 PM CDT Mon Jun 7 2021
LAZ011>013-017>020-072215-
Winn LA-Bienville LA-Natchitoches LA-Red River LA-Grant LA-
Jackson LA-Sabine LA-
430 PM CDT Mon Jun 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GRANT...SOUTHERN
JACKSON...SOUTHEASTERN RED RIVER...NATCHITOCHES...SOUTHEASTERN
BIENVILLE...EASTERN SABINE AND WINN PARISHES UNTIL 515 PM CDT...
At 429 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles west of Jonesboro to 8 miles northwest
of Hornbeck. Movement was east at 45 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Natchitoches, Winnfield, Jonesboro, Many, Colfax, Campti, Montgomery,
Allen, Florien, Provencal, Natchez, Martin, Clarence, Dry Prong,
Goldonna, Dodson, Saline, Lucky, Ashland and Calvin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
north central and northwestern Louisiana.
LAT...LON 3224 9312 3223 9231 3190 9231 3140 9267
3152 9272 3135 9295 3136 9339 3128 9344
3128 9364
TIME...MOT...LOC 2129Z 256DEG 45KT 3223 9290 3140 9351
19The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 10:18 PM CDT | Special Weather Statement | SHV | Little River, Sevier | 42 min |
| Jun 7, 12:34 AM CDT | Special Weather Statement | SHV | Hempstead | 41 min |
| Jun 7, 2:22 AM CDT | Flash Flood Warning | SHV | Hempstead, Howard, Little River, Sevier | 4 hr |
| Jun 7, 3:04 AM CDT | Flash Flood Watch | SHV | Columbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more | 52 hr |
| Jun 7, 3:25 AM CDT | Special Weather Statement | SHV | Nevada | 35 min |
| Jun 7, 4:00 AM CDT | Special Weather Statement | SHV | Howard | 45 min |
| Jun 7, 4:33 AM CDT | Special Weather Statement | SHV | Hempstead | 27 min |
| Jun 7, 3:04 PM CDT | Special Weather Statement | SHV | Columbia, Lafayette | 56 min |
| Jun 7, 3:42 PM CDT | Special Weather Statement | SHV | Nevada | 33 min |
| Jun 7, 3:52 PM CDT | Special Weather Statement | SHV | Columbia, Union | 53 min |
| Jun 7, 4:08 PM CDT | Tornado Warning | SHV | Union | 37 min |
| Jun 7, 4:21 PM CDT | Severe Thunderstorm Warning | SHV | Union | 54 min |
| Jun 7, 2:20 PM CDT | Special Weather Statement | SHV | Bossier, Caddo, De Soto | 40 min |
| Jun 7, 2:30 PM CDT | Special Weather Statement | SHV | De Soto | 45 min |
| Jun 7, 2:51 PM CDT | Areal Flood Advisory | SHV | Bossier, Caddo | 3 hr |
| Jun 7, 3:13 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, Claiborne, De Soto, Webster | 47 min |
| Jun 7, 3:37 PM CDT | Special Weather Statement | SHV | Sabine | 53 min |
| Jun 7, 4:01 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Jackson, Lincoln, Union, Webster | 44 min |
| Jun 7, 4:14 PM CDT | Special Weather Statement | SHV | Ouachita | 46 min |
| Jun 7, 4:30 PM CDT | Special Weather Statement | SHV | Grant, Natchitoches, Winn | 45 min |
| Jun 7, 5:45 PM CDT | Special Weather Statement | SHV | Ouachita | 30 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2021Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.